Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016 (2016), Article ID 6749213, 7 pages
http://dx.doi.org/10.1155/2016/6749213
Research Article

Some New Ostrwoski’s Inequalities for Functions Whose th Derivatives Are -Convex

Laboratoire des Télécommunications, Faculté des Sciences et de la Technologie, Université 8 Mai 1945 de Guelma, P.O. Box 401, 24000 Guelma, Algeria

Received 20 July 2016; Accepted 14 November 2016

Academic Editor: Ahmed Zayed

Copyright © 2016 Badreddine Meftah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some new Ostrowski’s inequalities for functions whose th derivatives are -convex.

1. Introduction

In 1938, A. M. Ostrowski proved an interesting integral inequality, given by the following theorem.

Theorem 1 ([1]). Let be a differentiable mapping on (interior of ), and let with . If for all , then

Inequality (1) has attracted much interest due to its diversity of applications in numerical analysis, probability theory, and other areas. We note that a numerous variants, extensions, and generalizations of inequality (1) have been discovered.

In [2], Cerone et al. proved the following identity.

Lemma 2 ([2, Lemma ]). Let be a mapping such that is absolutely continuous on . Then for all one has the identitywhere the kernel is given byand is natural number, .

We also recall that a positive function is said to be -convex on , if the following inequalityholds for all and ; see [3].

In this paper we establish some new Ostrwoski’s inequalities for functions whose th derivatives are -convex.

2. Main Results

In order to establish our results, we need these lemmas.

Lemma 3 ([4]). For and , ,where .

Lemma 4 ([5]). For and , the following algebraic inequalities are true:

Theorem 5. For , let be -time differentiable on such that . If is -convex, then the following inequality holds for all , where , , and

Proof. From Lemma 2 and properties of modulus, we have Since is -convex function, for , the use of Lemma 4 gives where is defined as in (9).
In the case where , (10) becomesand we distinguish 4 cases.
If , then (12) givesIf , then (12) becomeswhere we have used (5).
If , then (12) becomes where we have used (6) with .
In the case where and , using Lemma 3, (12) givesThe desired result follows from (11) and (13)–(16).

Theorem 6. For , let be -time differentiable on such that and let . If is -convex, then the following inequalityholds for all , where , , , and is defined as in (9).

Proof. From Lemma 2, properties of modulus, and Hölder’s inequality, we haveIn the case where , the use of -convexity of and Lemma 4 givesFor , using the -convexity of , (18) gives Analogously to Theorem 5, we will treat the 4 cases.
If , then (20) givesIf , then (20) becomes If , then (20) becomesIn the case where and , (20) givesThe desired result follows from (19) and (21)–(24).

Theorem 7. For , let be -time differentiable on such that and let . If is convex, then the following inequality holds for all , where , , and is defined as in (9).

Proof. From Lemma 2, properties of modulus, and power mean inequality, we have If , using -convexity of and Lemma 4, we getNow, suppose that , and from the convexity of , (25) becomesIf , then (27) givesIf , then (27) becomesIf , then (27) becomesIn the case where and , (27) giveswhere we have used Lemma 3. The desired result follows from (26) and (28)–(31).

Competing Interests

The author declares that there are no competing interests regarding the publication of this paper.

References

  1. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Cerone, S. S. Dragomir, and J. Roumeliotis, “Some Ostrowski type inequalities for n-time differentiable mappings and applications,” Demonstratio Mathematica, vol. 32, no. 4, pp. 697–712, 1999. View at Google Scholar · View at MathSciNet
  3. C. E. M. Pearce, J. Pečarić, and V. Šimić, “Stolarsky means and Hadamard's inequality,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 99–109, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Wang, J. Deng, and M. Fečkan, “Hermite-Hadamard-type inequalities for r-convex functions based on the use of Riemann-Liouville fractional integrals,” Ukrainian Mathematical Journal, vol. 65, no. 2, pp. 193–211, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet